# SDR NACA2023032500001

- Difficulty date: March 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,268 hours, 19,584 cycles
- Engine: Ge CF680C2B6
- Engine time: 41 hours, 16 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST LEVER SPLIT IN ALL PHASES OF FLIGHT. PERFORMED THRUST LEVER TEST AMM 76-11-00, ADJUSTED MEC PUSH PULL CABLES AND PORT POWER RIG AMM 76-11-00, ADJUSTED LEFT PLA TRANSDUCER AMM 22-33-01 AND ACCOMPLISHED ENGINE RUN PER 76-00 NO FAULTS FOUND.
